Causes Red Spots Throughout The Body Accompanied By Diarrhea?
Good afternoon … I have diarrhea for about 2 days and have not healed, diarrhea does not occur continuously, and my whole body appears red spots, when I checked into the clinic nearby, this red spot is only a reaction to the drug that I consume (I am taking medication itching, including anti-inflammatory drugs and antibiotics), but since I have diarrhea, I stopped the drug, and red spots and diarrhea are still there, for fever only once during the first day of diarrhea … Why is that? I’m worried about dengue fever …
Hello Dyen, thank you for asking at HealthReplies.com
Complaints of diarrhea accompanied by the emergence of red spots on the body can occur by several possibilities:
Viral infections, usually accompanied by fever. Allergy to certain drugs or foods Reactions / side effects of drugs If the complaint is still felt, as it is today, you should go back to your doctor for a consultation.
For DHF as you are worried, usually fever will be the main symptom that is felt, but to ensure that of course the symptoms must be confirmed by a physical examination and certain support (for DHF blood tests, especially platelets or serology for dengue). For now make sure the body is not short of fluids by drinking and eating healthy and nutritious and clean. You can take Paracetamol if you have a fever.
That's all my answer, hopefully it helps